# SDR EISA96141

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5754 · Leading Edge Devices
- Part: Shield
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 3 LEADING EDGE FLAP ANTI-ICE SHIELD CRACKED IN SEVERAL PLACES AROUND RIVETS.  REPLACED BAFFLES PER SRM 51-30-02.  (M)
